# SDR REXA201100731

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 25,048 hours, 22,157 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILS G-SWITCH TEST.  REMOVED AND REPLACED ELT IAW AMM 25-61-01 OP/C GOOD, VERFIED PART EFFECTIVITY.
